Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 462507, 11 pages
doi:10.1155/2011/462507
Research Article

A Sextuple Product Identity with Applications

1Department of Mathematics, East China Normal University, Shanghai 200241, China
2Department of Mathematics, Luoyang Normal University, Luoyang, Henan 471022, China

Received 21 February 2011; Revised 20 March 2011; Accepted 24 March 2011

Academic Editor: Ming Li

Copyright © 2011 Jun-Ming Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We get a new proof of a sextuple product identity depending on the Laurent expansion of an analytic function in an annulus. Many identities, including an identity for ( 𝑞 ; 𝑞 ) 4 , are obtained from this sextuple product identity.